# SDR DALA1201526303

- Difficulty date: January 10, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 95,626 hours, 12,445 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOORBEAM BS 1700. RBL 46. S: 1"X1".    REPAIRED PER ERA 496578-14 REV 0.
